skin-hair-icon
Sudden skin spots turned to Rashes
Last month I was suffering from Throat infection which was not recovering. So I consulted multiple doctors and had multiple antibiotics in 50 days: TaximO - Calithromycin - Montek FX - Ampirok 375 Betnesol Throat got recovered but after 20 days, skin started getting small red spots. So I had my blood,hpv,hiv tested which came Non reactive and normal. But the spots causing itching and into rashes. What is it? What must be the cause? Worried if it's serious?  :( Please see pics attached and consult Thank you
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks allergic rash, not very serious..
Next Steps
take a consultation with a dermatologist
Health Tips
avoid excessive soap on this itchy area keep it moisturised avoid scratching
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.